Shar Posted February 20, 2006 Share Posted February 20, 2006 Hi Guys, Just wanted to know if anybody out there has experienced losing their hair taking Tarceva. I have had a mass of sores on my scalp for a few months now, they seem to be healing at the moment but taking my hair with them. As the sores come off the scalp my hair goes with them!! Right now I have two big bald patches and the rest of my hair is thin. My oncologist said the rash on my scalp was severe, but the hair loss was unexpected to me. Just as I think I have all the side effects of this drug worked out something new comes along!!!! The results have been better than I could have ever imagined, but I am curious about this hair thing. Thanks guys, Sharon Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.